MAUDE Adverse Event Report: ABBOTT IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT IDENTITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5180
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.Investigation results will be provided in the final report.
 
Event or Problem Description
During a follow-up in clinic, the device was unable to be interrogated.The device was explanted and replaced and the patient was stable with no consequences.
 
Additional Manufacturer Narrative
It was reported the device could not be interrogated.The physician believed the device was either at end of life (eol) or there was a malfunction.Analysis for this product is unable to be completed as the product is could not to be located.The device projected longevity was calculated based on nominal settings.Projected longevity was 7.31 years and approximate implant duration was 9.30 years, which exceeded projected longevity and is considered normal battery depletion.The interrogation anomaly reported from the field is considered normal as the device exceeded projected longevity and the battery depleted in normal and expected manner.Should the device be located, analysis will be performed, as applicable.

Brand Name
IDENTITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8569304
Report Number2017865-2019-06299
Device Sequence Number1809805
Product Code LWP
UDI-Device Identifier05414734006804
UDI-Public05414734006804
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2009
Device Model Number5180
Device Lot Number2923022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;